# SDR GTIA2018091602846

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 2,820 hours, 1,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE SQUEALING. REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-01 OPS CK GOOD. NO FAULTS  NOTED.
